# SDR SWIA2020090252177

- Difficulty date: July 20, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT F.S. 484.00 ANGLES AT LBL 36 AND LBL 27 ARE CRACKED.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED CRACKED ANGLE AT F.S. 484 LBL27 IAW CRJ 200 SRM.  REFERENCE CAMP #21306170 FOR REPAIR OF LBL 36 ANGLE AT F.S. #84.
